Alert archive / Texas / Flash Flood Warnings in 2010

Flash Flood Warning 36, NWS Austin/San Antonio, TX

May 24, 2010Val Verde County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at May 24, 2010, 11:39 PM CDT for Val Verde County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 24, 2010, 11:39 PM CDT (04:39 UTC)
Expired
May 25, 2010, 2:30 AM CDT
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

County Val Verde County, TX

The radar

The Laughlin AFB radar (KDFX), 64 km from the middle of the area, began a volume at 04:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 12:47 AM CDTFLASH FLOODDel Rio, TXFLOODING IN HOMES IN DEL RIO
May 25, 12:52 AM CDTHEAVY RAIN 6.74Del Rio, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 68 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 4.7 hours before the alert went out and 9 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2010-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2797 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2010-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2797 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
967 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

914 
WGUS54 KEWX 250439
FFWEWX
TXC465-250730-
/O.NEW.KEWX.FF.W.0036.100525T0439Z-100525T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1139 PM CDT MON MAY 24 2010

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EXTREME SOUTHERN VAL VERDE COUNTY...

* UNTIL 230 AM CDT.

* AT 1130 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE      
  DETERMINED THAT RAINFALL RATES OF ONE TO TWO INCHES PER HOUR       
  FROM THUNDERSTORMS OVER DEL RIO WILL PRODUCE FLASH FLOODING. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AMISTAD
  VILLAGE...LAUGHLIN AFB AND DEL RIO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.

&&

LAT...LON 2946 10107 2951 10069 2924 10080 2927 10088
      2929 10090 2931 10090 2931 10092 2936 10101
      2940 10105

$$
3 follow-up statements
557 
WGUS74 KEWX 250454
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1154 PM CDT MON MAY 24 2010

TXC465-250730-
/O.CON.KEWX.FF.W.0036.000000T0000Z-100525T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VAL VERDE TX-
1154 PM CDT MON MAY 24 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR
EXTREME SOUTHERN VAL VERDE COUNTY...

AT 1148 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A THUNDERSTORM PRODUCING FLASH FLOODING.  THIS STORM WAS 
LOCATED OVER DEL RIO...MOVING EAST AT 10 MPH. RAINFALL RATES BETWEEN 
TWO AND THREE INCHES PER HOUR HAVE BEEN REPORTED WITH THIS STORM. 

OTHER LOCATIONS IN THE WARNING AREA INCLUDE LAUGHLIN AFB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RUNOFF FROM HEAVY RAIN WILL FLOOD CREEKS, STREAMS, STREET
INTERSECTIONS, CULVERTS AND UNDERPASSES. LOW LYING PLACES THAT
NORMALLY FLOOD COULD BECOME DEATH TRAPS. DO NOT CROSS ANY FLOODED
AREA. TURN AROUND DON'T DROWN.

&&

LAT...LON 2946 10107 2951 10069 2924 10080 2927 10088
      2929 10090 2931 10090 2931 10092 2936 10101
      2940 10105

$$
357 
WGUS74 KEWX 250519
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1219 AM CDT TUE MAY 25 2010

TXC465-250730-
/O.CON.KEWX.FF.W.0036.000000T0000Z-100525T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VAL VERDE TX-
1219 AM CDT TUE MAY 25 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR
EXTREME SOUTHERN VAL VERDE COUNTY...

AT 1212 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER DEL RIO AND 
EXTREME SOUTHERN VAL VERDE COUNTY. RAINFALL AMOUNTS BETWEEN THREE 
AND FIVE INCHES HAVE ALREADY BEEN REPORTED...WITH AN ADDITIONAL 
ONE HALF TO ONE INCH POSSIBLE. SIGNIFICANT FLASH FLOODING IN AND 
AROUND DEL RIO IS LIKELY FROM THIS TORRENTIAL RAINFALL. 

LOCATIONS IN THE WARNING AREA INCLUDE AMISTAD VILLAGE...LAUGHLIN AFB
AND DEL RIO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RUNOFF FROM HEAVY RAIN WILL FLOOD CREEKS, STREAMS, STREET 
INTERSECTIONS, CULVERTS AND UNDERPASSES. LOW LYING PLACES THAT 
NORMALLY FLOOD COULD BECOME DEATH TRAPS. DO NOT CROSS ANY FLOODED 
AREA. TURN AROUND DON'T DROWN.

&&

LAT...LON 2946 10107 2951 10069 2924 10080 2927 10088
      2929 10090 2931 10090 2931 10092 2936 10101
      2940 10105

$$
807 
WGUS74 KEWX 250550
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1250 AM CDT TUE MAY 25 2010

TXC465-250730-
/O.CON.KEWX.FF.W.0036.000000T0000Z-100525T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VAL VERDE TX-
1250 AM CDT TUE MAY 25 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR
EXTREME SOUTHERN VAL VERDE COUNTY...

AT 1242 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED 
SIGNIFICANT FLOODING IN AND AROUND DEL RIO...INCLUDING THE FLOODING 
OF HOMES. AN ADDITIONAL ONE HALF TO THREE QUARTERS OF AN INCH OF 
RAINFALL CAN BE EXPECTED AND WILL AGGRAVATE ONGOING FLOODING. 

LOCATIONS IN THE WARNING AREA INCLUDE AMISTAD VILLAGE...LAUGHLIN AFB
AND DEL RIO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RUNOFF FROM HEAVY RAIN WILL FLOOD CREEKS, STREAMS, STREET
INTERSECTIONS, CULVERTS AND UNDERPASSES. LOW LYING PLACES THAT
NORMALLY FLOOD COULD BECOME DEATH TRAPS. DO NOT CROSS ANY FLOODED
AREA. TURN AROUND DON'T DROWN.

DO NOT DRIVE WHERE WATER COVERS THE ROAD. EVEN SUVS AND PICKUPS WILL
BE SWEPT AWAY BY AS LITTLE AS TWO FEET OF RUSHING WATER. TURN AROUND
DON'T DROWN.

&&

LAT...LON 2946 10107 2951 10069 2924 10080 2927 10088
      2929 10090 2931 10090 2931 10092 2936 10101
      2940 10105

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 24, 10:03 PM CDT, 1 hour 36 minutes earlier.

Area forecast discussion, May 24, 10:03 PM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1003 PM CDT MON MAY 24 2010

.UPDATE...
CONTINUING CONVECTION.

&&

.DISCUSSION...
LATEST RUC SHOWS CONVECTION CONTINUING UNTIL AT LEAST MIDNIGHT.
HAVE INCREASED POPS FOR THE NEXT FEW HOURS.

&&

.PREV DISCUSSION... /ISSUED 724 PM CDT MON MAY 24 2010/

DISCUSSION...
SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE OVER
THE WESTERN HALF OF THE CWA. HAVE INCREASED POPS FOR THE NEXT FEW
HOURS WHEN EXPECT ACTIVITY TO DECREASE WITH LOSS OF HEATING. HAVE
ALSO ADJUSTED GRIDS TO ACCOUNT FOR OBSERVATIONAL TRENDS.

PREV DISCUSSION... /ISSUED 642 PM CDT MON MAY 24 2010/

DISCUSSION...
SEE AVIATION SECTION.

AVIATION...
PREVAILING VFR CONDITIONS WILL CONTINUE UNTIL NEAR MIDNIGHT WHEN
MVFR CIGS ARE FORECAST TO DEVELOP ALONG THE I-35 CORRIDOR. AT
KDRT...SCATTERED SHOWERS WILL MOVE NORTH AROUND THE TERMINAL
OVERNIGHT WITH THUNDERSTORMS POSSIBLE BETWEEN 02-06Z. MVFR CIGS
ARE FORECAST AT KDRT OVERNIGHT...WITH BRIEF IFR CONDITIONS
POSSIBLY ACCOMPANYING THUNDERSTORMS. IMPROVEMENT BACK TO VFR IS
FORECAST BETWEEN 15-16Z TUESDAY. A MODERATE SE LOW LEVEL FLOW WILL
PERSIST THROUGH THE TAF PERIOD...WITH SURFACE WIND GUSTS TO
BETWEEN 20-30 MPH THIS EVENING AND TUESDAY LATE MORNING THROUGH
AFTERNOON.

PREV DISCUSSION... /ISSUED 328 PM CDT MON MAY 24 2010/

DISCUSSION...
THE TAIL END OF THE UPPER LEVEL TROUGH MOVING NORTH ACROSS CENTRAL
HIGH PLAINS IS APPROACHING THE BIG BEND. A SOUTHERLY LOWER LEVEL
FLOW CONTINUES TO PUMP A MOIST AIRMASS INTO SOUTH CENTRAL TEXAS.
THIS HAS RESULTED IN ISOLATED SHOWERS EAST TO SCATTERED SHOWERS
AND ISOLATED THUNDERSTORMS WEST. THIS TREND WILL CONTINUE THROUGH
THE EVENING AND POSSIBLY INTO THE OVERNIGHT. SOME STRONG TO SEVERE
STORMS CAN BE EXPECTED OVER THE TRANS PECOS TO SERRANIAS DEL BURRO
MOUNTAINS. SUPERCELL VECTORS TAKE THESE STORMS EAST INTO PARTS OF
THE VAL VERDE COUNTY FROM PANDALE TO LANGTRY THIS EVENING.

FOR TUESDAY INTO WEDNESDAY, THE UPPER LEVEL RIDGE AND MOISTURE
AXIS SLOWLY SHIFT WEST. EXPECT ISOLATED TO SCATTERED SHOWERS AND
AFTERNOON INTO EVENING THUNDERSTORMS AGAIN ON TUESDAY DUE TO
SUFFICIENT MOISTURE AND LIFT, THEN ISOLATED SHOWERS MAINLY ACROSS
THE RIO GRANDE PLAINS ON WEDNESDAY.

FOR THURSDAY THROUGH THE MEMORIAL DAY WEEKEND, THE UPPER LEVEL
RIDGE REMAINS OVER THE AREA WHILE SOME WEAK SURFACE RIDGING DRIFTS
INTO THE AREA FROM THE NORTHEAST. THIS LEADS TO A DRIER SUBSIDENT
AIRMASS. HOWEVER, THERE IS SOME UNCERTAINTY AS A FEW MODELS ALLOW
AN UPPER LEVEL SHEAR AXIS AND SURFACE BOUNDARY TO APPROACH THE
AREA FROM THE NORTHEAST. HAVE SLIGHT CHANCE POPS ACROSS PARTS OF
THE EAST AT TIMES DUE TO CONSISTENCY IN THOSE MODELS. ELSEWHERE,
THERE ARE NO POPS, HOWEVER, CANNOT RULE OUT AN ISOLATED SHOWER.

HAVE GONE UP TO 3 DEGREES WARMER THAN MAV LOW TEMPERATURES FOR
TONIGHT AND TUESDAY NIGHT AS EXPECTING SLIGHTLY HIGHER DEWPOINTS
THAN GUIDANCE INDICATES, OTHERWISE MAV/MEX TEMPERATURES SEEM
REASONABLE. HPC QPF GUIDANCE ALSO LOOKS GOOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              71  92  70  91  68 /  -   10  10  10  -
AUSTIN BERGSTROM INTL AIRPORT  69  92  66  93  65 /  -   10  10  10  -
NEW BRAUNFELS MUNI AIRPORT     70  93  68  92  65 /  10  10  10  10  -
BURNET MUNI AIRPORT            68  89  66  90  66 /  20  10  10  10  -
DEL RIO INTL AIRPORT           72  87  70  88  72 /  40  30  20  20  10
GEORGETOWN MUNI AIRPORT        69  90  67  90  67 /  -   10  10  10  -
HONDO MUNI AIRPORT             70  88  68  91  66 /  30  20  10  10  -
SAN MARCOS MUNI AIRPORT        70  92  68  92  66 /  -   10  10  10  -
LA GRANGE - FAYETTE REGIONAL   71  91  68  91  66 /  -   10  10  10  -
SAN ANTONIO INTL AIRPORT       72  90  70  90  68 /  20  20  10  10  -
STINSON MUNI AIRPORT           72  91  69  92  67 /  20  20  10  10  -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

05/11
Hazardous weather outlook, May 24, 2:44 PM CDT, 8 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
244 PM CDT MON MAY 24 2010

TXZ171>173-184>194-202>209-217>225-228-251100-
LLANO-BURNET-WILLIAMSON-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-
KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-MEDINA-BEXAR-
COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-FRIO-ATASCOSA-
WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
244 PM CDT MON MAY 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

TXZ183-251100-
VAL VERDE-
244 PM CDT MON MAY 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
AN ISOLATED STRONG TO SEVERE THUNDERSTORM IS POSSIBLE ACROSS WESTERN
VAL VERDE COUNTY LATE THIS AFTERNOON INTO THIS EVENING. THE SEVERE
WEATHER THREATS WILL BE LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT LIKELY BE NEEDED.

In the hours before

Special weather statement, May 24, 10:50 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1050 PM CDT MON MAY 24 2010

TXZ183-250430-
VAL VERDE-
1050 PM CDT MON MAY 24 2010

...SIGNIFICANT WEATHER ADVISORY FOR VAL VERDE COUNTY UNTIL 1130 PM
CDT...

AT 1046 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF PANDALE...OR 29 MILES NORTH
OF LANGTRY...MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  PANDALE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
Local storm report, May 24, 11:01 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1101 PM CDT MON MAY 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1057 PM     HAIL             8 NW DEL RIO            29.46N 100.98W
05/24/2010  E0.25 INCH       VAL VERDE          TX   LAW ENFORCEMENT

            PEA SIZE HAIL REPORTED AT THE THREE RIVERS RV PARK

&&

EVENT NUMBER EWX1000307

CJM
Special weather statement, May 24, 11:03 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1103 PM CDT MON MAY 24 2010

TXZ183-250445-
VAL VERDE-
1103 PM CDT MON MAY 24 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN VAL VERDE COUNTY UNTIL
1145 PM CDT...

AT 1100 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES NORTH OF DEL RIO...MOVING EAST AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF SOUTHERN VAL VERDE COUNTY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
Local storm report, May 24, 11:17 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1117 PM CDT MON MAY 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0936 PM     HAIL             14 NNW DEL RIO          29.57N 100.96W
05/24/2010  E1.00 INCH       VAL VERDE          TX   FIRE DEPT/RESCUE

            QUARTER SIZE HAIL REPORTED AT THE ROUGH CANYON REC AREA

&&

EVENT NUMBER EWX1000308

CJM
Local storm report, May 24, 11:21 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1121 PM CDT MON MAY 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1117 PM     TSTM WND DMG     8 NW DEL RIO            29.46N 100.99W
05/24/2010                   VAL VERDE          TX   LAW ENFORCEMENT

            POWER LINES DAMAGED NEAR THE THREE RIVERS RV PARK
            CAUSING POWER OUTAGES.

&&

EVENT NUMBER EWX1000309

CJM
Local storm report, May 24, 11:39 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1139 PM CDT MON MAY 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1131 PM     TSTM WND GST     2 WSW DEL RIO           29.37N 100.92W
05/24/2010  M66 MPH          VAL VERDE          TX   ASOS

            KDRT REPORTED WIND GUST OF 57KTS

&&

EVENT NUMBER EWX1000310

CJM

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 8:56 PM CDTAreal Flood AdvisoryEWXEdwards, Val Verde2 hr
May 24, 9:02 PM CDTSevere Thunderstorm WarningEWXVal Verde43 min
May 24, 9:17 PM CDTTornado WarningEWXVal Verde43 min
May 24, 9:43 PM CDTFlash Flood WarningEWXEdwards3 hr
May 24, 10:09 PM CDTFlash Flood WarningEWXVal Verde3 hr
May 24, 10:17 PM CDTSevere Thunderstorm WarningEWXVal Verde43 min
May 24, 10:27 PM CDTTornado WarningEWXVal Verde33 min
May 24, 11:26 PM CDTSevere Thunderstorm WarningEWXVal Verde49 min
May 25, 12:41 AM CDTFlash Flood WarningEWXEdwards3 hr
May 25, 1:40 AM CDTAreal Flood AdvisoryEWXEdwards, Kinney, Maverick, Val Verde110 min
May 25, 1:56 AM CDTSevere Thunderstorm WarningEWXKinney, Maverick64 min
May 25, 2:10 AM CDTRiver Flood WarningEWXVal Verde9 hr
May 25, 2:10 AM CDTRiver Flood WarningEWXVal Verde9 hr
May 25, 2:25 AM CDTFlash Flood WarningEWXKinney, Maverick, Val Verde4 hr
May 25, 2:44 AM CDTSevere Thunderstorm WarningEWXKinney, Maverick31 min
May 25, 3:17 AM CDTSevere Thunderstorm WarningEWXDimmit, Maverick, Zavala58 min
May 25, 1:12 PM CDTAreal Flood AdvisoryEWXComal108 min
May 25, 5:14 PM CDTAreal Flood AdvisoryEWXGillespie, Kerr106 min

Nearby

Flash Flood Warnings in Texas, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.